# SDR DXTA2025061903939

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N973QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0428
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKE OFF FROM SJC, THE LEFT MAIN GEAR DID NOT RETRACT.  GEAR DISAGREE L CAS MESSAGE.   REPLACED WBA-MLG UPLOCK SWITCH IAW CE-680A AMM 32-32-25. PERFORMED MAIN GEAR UPLOCK SWITCH ADJUSTMENT IAW CE-680A AMM 32-32-00. PERFORMED AND FOUND LANDING GEAR OPERATIONAL TEST SATISFACTORY IAW CE-680A AMM 32-00-00.
